# SDR AALA201910189005

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 77,545 hours, 12,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DEAD EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT SEAT BY THE F1 LAVATORY. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00.
